Oak Ridge, TN
A 37-year-old female asked about a 35-year-old member:
Ive been spotting a little on my birth control of low dose. how can i reset my birth control? i read to stop for 5 days and then start new pack. will my period come if i do this? im just hoping to stop the spotting. thanks
1 doctor answer • 1 doctor weighed in
Internal Medicine 61 years experience
Your GYN: is best resource to help you do this. If you have extra pills from your present BC pack(s) a day or so of an EXTRA pill will probably stop your spotting...then continue to the end of the present cycle....you will have a period ....5 days restart with YOUR NEW Birth control pill (probably with a bit more ESTROGEN)
Many GYN feel you should complete one cycle using additional method of contraceptio
Created for people with ongoing healthcare needs but benefits everyone.
128 viewsAnswered >2 years ago
Last updated Nov 2, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.